# SDR TSAA9953262

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 774
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .875 INCH SKIN CRACK NOTED AT BS 774 STRINGER 17L.  HFEC CONFIRMED ENDS OF CRACK.  REPAIRED CRACK PER SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
